Alert archive / New York / River Flood Warnings in 2022
River Flood Warning 21, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 8, 2022, 8:19 AM EDT for Saratoga County, Warren County, New York. It took effect at Apr 8, 2022, 1:10 PM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2022, 8:19 AM EDT (12:19 UTC)
- In effect from
- Apr 8, 2022, 1:10 PM EDT
- Expired
- Apr 9, 2022, 1:38 AM EDT
- In force
- 12 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 84 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hudson River at Hadley (HDYN6). The gauge peaked at 14.33 ft at Apr 8, 2022, 5:00 PM EDT.
- Action stage
- 8.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
278
WGUS41 KALY 081219
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
819 AM EDT Fri Apr 8 2022
NYC091-113-090030-
/O.NEW.KALY.FL.W.0021.220408T1710Z-220409T0900Z/
/HDYN6.1.ER.220408T1710Z.220408T1800Z.220409T0300Z.NO/
819 AM EDT Fri Apr 8 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Hudson River At Hadley.
* WHEN...From this afternoon to late tonight.
* IMPACTS...At 14.0 feet, water reaches minor flood stage and
overflows into low lying areas.
* ADDITIONAL DETAILS...
- At 7:00 AM EDT Friday the stage was 11.7 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 14.3 feet. It will then fall
below flood stage late this evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.3 feet on 03/25/1979.
- http://www.weather.gov/safety/flood
&&
Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 7 am: 11.7
Forecast:
Fri 2 pm 14.3
Fri 8 pm 14.3
Sat 2 am 13.7
Sat 8 am 13.2
Sat 2 pm 12.6
Sat 8 pm 12.2
Sun 2 am 11.8
Sun 8 am 11.4
Sun 2 pm 11.0
Sun 8 pm 10.5
Mon 2 am 10.1
&&
LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386
$$
CS2 follow-up statements
872
WGUS81 KALY 082355
FLSALY
Flood Statement
National Weather Service Albany NY
755 PM EDT Fri Apr 8 2022
NYC091-113-091000-
/O.EXT.KALY.FL.W.0021.000000T0000Z-220409T0948Z/
/HDYN6.1.ER.220408T1656Z.220408T2101Z.220409T0348Z.NO/
755 PM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Hudson River At Hadley.
* WHEN...Until late tonight.
* IMPACTS...At 14.0 feet, Water reaches minor flood stage and
overflows into low lying areas.
* ADDITIONAL DETAILS...
- At 7:31 PM EDT Friday the stage was 14.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:31 PM EDT Friday was 14.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 9.7 feet early
Monday afternoon.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 7 pm: 14.2
Forecast:
Fri 8 pm 14.2
Sat 2 am 13.9
Sat 8 am 13.6
Sat 2 pm 13.2
Sat 8 pm 12.9
Sun 2 am 12.5
Sun 8 am 12.0
Sun 2 pm 11.5
Sun 8 pm 11.0
Mon 2 am 10.5
Mon 8 am 10.1
Mon 2 pm 9.7
&&
LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386
$$
DBT493
WGUS81 KALY 090538
FLSALY
Flood Statement
National Weather Service Albany NY
138 AM EDT Sat Apr 9 2022
NYC091-113-090645-
/O.CAN.KALY.FL.W.0021.000000T0000Z-220409T0538Z/
/HDYN6.1.ER.220408T1656Z.220408T2101Z.220409T0130Z.NO/
138 AM EDT Sat Apr 9 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Hudson River At Hadley.
* ADDITIONAL DETAILS...
- At 11:00 PM EDT Friday the stage was 13.8 feet.
- Forecast...The river is expected to fall to 9.7 feet early
Monday afternoon.
- http://www.weather.gov/safety/flood
&&
Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 11 pm: 13.8
Forecast:
Sat 8 am 13.6
Sat 2 pm 13.2
Sat 8 pm 12.9
Sun 2 am 12.5
Sun 8 am 12.0
Sun 2 pm 11.5
Sun 8 pm 11.0
Mon 2 am 10.5
Mon 8 am 10.1
Mon 2 pm 9.7
&&
LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386
$$
IAAWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 8, 6:49 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 8, 6:49 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 649 AM EDT Fri Apr 8 2022 .SYNOPSIS... Low pressure will pass east of the region today, with morning clouds and some showers giving way to some afternoon breaks of sun. Isolated showers may develop later this afternoon ahead of an upper level low approaching from the west. As this upper low approaches, cool and unsettled conditions are expected this weekend, with some rain and mountain snow showers. Warmer weather is expected for next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...As of 620 AM EDT, still areas of light rain and drizzle across much of the region, with greatest concentration generally along and north of I-90. Expect this light rain and drizzle to continue for several more hours, decreasing from southwest to northeast between 8 and 11 AM. Some breaks in the clouds should develop across portions of the mid Hudson Valley by mid to late morning as well. So, with this update, mainly tweaked PoPs according to radar trends, and temps/dewpoints and wind according to latest NYS Mesonet and ASOS obs. Previous discussion follows... As of 455 AM EDT, heaviest rain has shifted well east of the region. However, lingering lighter rain and drizzle persist, especially across the southern Adirondacks, Lake George/Saratoga region into southern VT. This light rain and drizzle may continue through around 10 AM this morning, with clouds likely lingering until around midday for areas near and north of I-90, while breaks in the clouds develop to the south by around noon. Drier air and some subsidence should allow for more breaks in the clouds to develop this afternoon. By late afternoon, there may be enough shallow surface instability to allow isolated to scattered showers to develop for areas mainly west of the Hudson River, especially for higher terrain. There could even be a rogue thunderstorm across portions of the western Mohawk Valley and SW Adirondacks. Otherwise, expect a mild day, with high temps reaching 55-60 for most valley areas south of Albany, and 50-55 to the north, with mainly 45-50 across higher terrain of the SW Adirondacks. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... Strong/compact PV anomaly is expected to lift northeastward across the region late tonight into Saturday, around eastern periphery of sprawling upper level low across the Great Lakes. An area of steady precipitation may accompany this feature, especially Saturday morning. As this feature tracks into the upper Hudson Valley and southern VT, there could be enough low level instability to allow for isolated thunderstorms to develop. Also, for higher terrain areas of the SW Adirondacks, mainly above 1800 feet, a burst of snow is possible late tonight through Saturday morning, which could produce a quick 1-2 inches of snowfall. Low temps should be in the mid 30s to lower 40s. This feature should lift northeast of the region Saturday afternoon, however as the main upper level low opens up, the approaching cold pool aloft will support additional instability, allowing for isolated to scattered rain showers to develop in valleys, and rain/snow showers for higher elevations, Saturday afternoon and evening. 00Z/HREFs suggest SBCAPE may reach 100-200 J/kg in some areas Saturday afternoon, so can not rule out isolated thunderstorms as well, and with low WBZ heights, some small hail could occur within any taller showers/isolated thunderstorms. Highs Saturday mainly in the 40s and lower 50s, although temps may fall into the lower/mid 40s in valleys, and 30s for higher terrain, as showers pass through. Showers should decrease in areal coverage Saturday night, with a changeover to snow for elevations above 1500 feet. This could produce additional coatings to up to an inch for some higher terrain areas. Lows in the 30s for most areas. The main upper level trough/cold pool will continue traversing the region Sunday, allowing for diurnal coverage of clouds to increase, with isolated showers possible, especially across higher elevations. Some snow/graupel may occur within the showers for higher elevations above 1800 feet. Highs Sunday in the 40s and 50s. Clearing and cool for Sunday night, with lows in the 20s for northern areas, and 30s elsewhere. && .LONG TERM /MONDAY THROUGH THURSDAY/... A warming trend is expected during the long term period, with temperatures above seasonal levels. A frontal boundary may produce some showers at times Tuesday- Thursday, although there remains considerable uncertainty regarding the exact placement of the frontal boundary, which may tend to oscillate nearby. There could be some thunderstorms as well, again depending on placement of the frontal boundary, and timing of any individual upper level disturbances passing through. Daytime highs mainly in the 50s Monday, then warming into the 60s for Tuesday-Thursday. However, there could be a period of significantly warmer temperatures if the aforementioned frontal boundary lifts north of the region. Overnight lows generally in the 40s, although some 30s are possible across portions of the southern Adirondacks. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... Low pressure centered over southern New England and Long Island will move northeastward today away from the region. Conditions will improve today with VFR developing this afternoon along with cloud cover decreasing. However clouds will be back on the increase in the evening with showers returning after 06Z as another boundary and low approach region from west with conditions lowering to MVFR. Westerly winds will becoming southerly late in the day with light and variable to southeast flow developing overnight. Outlook... Saturday Night: Low Operational Impact. Slight Chance of SHRA. Sunday: Low Operational Impact. Breezy. Isolated SHRA. Sunday Night: Low Operational Impact. Breezy. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: Low Operational Impact. Isolated SHRA. Tuesday: Low Operational Impact. Isolated SHRA. && .FIRE WEATHER... A widespread wetting rain will end this morning. Isolated to scattered showers will be possible this afternoon, with more widespread showers occurring late tonight into Saturday as another upper level disturbance approaches. RH will fall to 45-60 percent this afternoon, then recover to 90-100 percent tonight. North to northeast winds will shift into the northwest to west at 5-15 mph later this morning into this afternoon. Winds will back into the southwest to south at less than 5 mph tonight. && .HYDROLOGY... Widespread heavy rainfall occurred yesterday and overnight, with rainfall amounts of 1-3 inches, except over 4 inches across portions of the southeast Catskills. This heavy rainfall has led to minor flooding on several rivers across the eastern Catskills, and some additional minor flooding in Schoharie County and portions of the southern Adirondacks. In addition, the Canajoharie Creek reached moderate FS. Some of these rivers have crested, or will crest shortly. River levels will remain high (above action stages) in many areas through today. Additional showers are expected late tonight into Saturday, with up to one quarter of an inch possible, highest across the eastern Catskills, Mohawk Valley and southwest Adirondacks. Some of this will be in the form of snow for higher elevations. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL NEAR TERM...KL SHORT TERM...KL LONG TERM...KL AVIATION...IAA FIRE WEATHER...Frugis/KL HYDROLOGY...Frugis/KL
Hazardous weather outlook, Apr 8, 5:01 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 501 AM EDT Fri Apr 8 2022 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-091100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 501 AM EDT Fri Apr 8 2022 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York, and for southern Vermont. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 8, 6:53 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
653 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM HEAVY RAIN HARTFORD 43.38N 73.39W
04/08/2022 M1.92 INCH WASHINGTON NY SOCIAL MEDIA
&&
EVENT NUMBER ALY2202894
KLLocal storm report, Apr 8, 6:56 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
656 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM HEAVY RAIN CLIFTON PARK 42.84N 73.78W
04/08/2022 M2.89 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0534 AM HEAVY RAIN LAKE LUZERNE 43.26N 73.83W
04/08/2022 M3.02 INCH WARREN NY WEATHERNET6
WEATHERNET6
0535 AM HEAVY RAIN WARRENSBURG 43.49N 73.79W
04/08/2022 M1.60 INCH WARREN NY WEATHERNET6
WEATHERNET6
0538 AM HEAVY RAIN MIDDLEBURGH 42.56N 74.33W
04/08/2022 M2.90 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0546 AM HEAVY RAIN HALCOTT CENTER 42.22N 74.47W
04/08/2022 M2.56 INCH GREENE NY WEATHERNET6
WEATHERNET6
0549 AM HEAVY RAIN ANCRAMDALE 42.05N 73.59W
04/08/2022 M1.74 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
0551 AM HEAVY RAIN GREENVILLE CENTER 42.41N 74.01W
04/08/2022 M2.28 INCH GREENE NY WEATHERNET6
WEATHERNET6
0553 AM HEAVY RAIN FREEHOLD 42.36N 74.04W
04/08/2022 M3.40 INCH GREENE NY WEATHERNET6
WEATHERNET6
0557 AM HEAVY RAIN SPEIGLETOWN 42.79N 73.65W
04/08/2022 M2.50 INCH RENSSELAER NY WEATHERNET6
WEATHERNET6
0603 AM HEAVY RAIN JEFFERSON 42.46N 74.58W
04/08/2022 M3.00 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0606 AM HEAVY RAIN QUEENSBURY 43.29N 73.72W
04/08/2022 M3.00 INCH WARREN NY WEATHERNET6
WEATHERNET6
0614 AM HEAVY RAIN PINE PLAINS 41.98N 73.66W
04/08/2022 M3.50 INCH DUTCHESS NY WEATHERNET6
WEATHERNET6
0622 AM HEAVY RAIN SARATOGA SPRINGS 43.08N 73.78W
04/08/2022 M2.76 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0622 AM HEAVY RAIN SPENCERTOWN 42.32N 73.50W
04/08/2022 M1.23 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
0623 AM HEAVY RAIN CLARKSBURG 42.73N 73.07W
04/08/2022 M1.28 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
0624 AM HEAVY RAIN CHARLOTTEVILLE 42.52N 74.70W
04/08/2022 M3.50 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0625 AM HEAVY RAIN PALATINE BRIDGE 42.90N 74.53W
04/08/2022 M2.77 INCH MONTGOMERY NY WEATHERNET6
WEATHERNET6
0626 AM HEAVY RAIN PORT EWEN 41.91N 73.98W
04/08/2022 M4.13 INCH ULSTER NY WEATHERNET6
WEATHERNET6
0627 AM HEAVY RAIN AMSTERDAM 42.96N 74.19W
04/08/2022 M2.38 INCH MONTGOMERY NY WEATHERNET6
WEATHERNET6
0628 AM HEAVY RAIN DUANESBURG 42.77N 74.18W
04/08/2022 M2.01 INCH SCHENECTADY NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2202895
EVENT NUMBER ALY2202896
EVENT NUMBER ALY2202897
EVENT NUMBER ALY2202898
EVENT NUMBER ALY2202899
EVENT NUMBER ALY2202900
EVENT NUMBER ALY2202901
EVENT NUMBER ALY2202902
EVENT NUMBER ALY2202903
EVENT NUMBER ALY2202904
EVENT NUMBER ALY2202905
EVENT NUMBER ALY2202906
EVENT NUMBER ALY2202907
EVENT NUMBER ALY2202908
EVENT NUMBER ALY2202909
EVENT NUMBER ALY2202910
EVENT NUMBER ALY2202911
EVENT NUMBER ALY2202912
EVENT NUMBER ALY2202913
EVENT NUMBER ALY2202914
KLLocal storm report, Apr 8, 7:41 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
741 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLOOD 3 SSW WARRENSBURG 43.46N 73.79W
04/08/2022 WARREN NY 911 CALL CENTER
ALDEN AVENUE IN WARRENSBURG IS CLOSED DUE TO FLOODING.
TIME ESTIMATED.
0200 AM FLOOD 1 SSW WARRENSBURG 43.49N 73.78W
04/08/2022 WARREN NY 911 CALL CENTER
STATE ROUTE 418 IN WARRENSBURG IS CLOSED DUE TO
FLOODING. TIME ESTIMATED.
&&
EVENT NUMBER ALY2202915
EVENT NUMBER ALY2202916
RATHBUNLocal storm report, Apr 8, 7:56 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
756 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLOOD 2 NW JEFFERSON HEIGHTS 42.26N 73.91W
04/08/2022 GREENE NY 911 CALL CENTER
ROUTE 23B IN THE VICINITY OF CAUTERSKILL ROAD IN THE
TOWN OF CATSKILL IS CLOSED DUE TO FLOODING. TIME
ESTIMATED.
&&
EVENT NUMBER ALY2202917
RATHBUNLocal storm report, Apr 8, 8:07 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
807 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD 2 SSW BREAKABEEN 42.51N 74.42W
04/07/2022 SCHOHARIE NY 911 CALL CENTER
BOBCAT LANE AT ROUTE 30 NEAR BREAKABEEN IS CLOSED DUE
TO FLOODING.
1130 PM FLOOD 2 SW COBLESKILL 42.66N 74.51W
04/07/2022 SCHOHARIE NY 911 CALL CENTER
WARNERVILLE CUTOFF IN COBLESKILL IS CLOSED DUE TO
FLOODING. TIME ESTIMATED.
1130 PM FLOOD 2 N GILBOA 42.43N 74.40W
04/07/2022 SCHOHARIE NY 911 CALL CENTER
MUDSLIDE REPORTED ON FLAT CREEK ROAD NEAR GILBOA. TIME
ESTIMATED.
1230 AM FLOOD 1 SW SELKIRK 42.51N 73.82W
04/08/2022 ALBANY NY 911 CALL CENTER
FLOODING REPORTED ALONG MILLER ROAD NEAR ROUTE 9W IN
SELKIRK. TIME ESTIMATED.
1230 AM FLOOD 2 WSW RAVENA 42.46N 73.85W
04/08/2022 ALBANY NY 911 CALL CENTER
FLOODING REPORTED ALONG MARSHALL ROAD NEAR ROUTE 143
NEAR RAVENA. TIME ESTIMATED.
&&
EVENT NUMBER ALY2202918
EVENT NUMBER ALY2202919
EVENT NUMBER ALY2202920
EVENT NUMBER ALY2202921
EVENT NUMBER ALY2202922
RATHBUNLocal storm report, Apr 8, 8:19 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
819 AM EDT FRI APR 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLOOD 1 NE HAGAMAN 42.98N 74.15W
04/08/2022 MONTGOMERY NY TRAINED SPOTTER
FLOODED ROADWAY (CHUCTANUNDA STREET).
&&
EVENT NUMBER ALY2202923
ATEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:54 PM EDT | Areal Flood Warning | ALY | Fulton, Montgomery, Schoharie | 8 hr |
| Apr 7, 9:02 PM EDT | Areal Flood Warning | ALY | Greene, Ulster | 12 hr |
| Apr 7, 9:24 PM EDT | Areal Flood Advisory | ALY | Dutchess | 83 min |
| Apr 7, 9:30 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more | 6 hr |
| Apr 7, 9:55 PM EDT | Areal Flood Warning | ALY | Albany, Greene, Montgomery, Schenectady, Schoharie | 11 hr |
| Apr 7, 10:10 PM EDT | River Flood Warning | ALY | Hamilton | 24 hr |
| Apr 7, 10:18 PM EDT | River Flood Warning | ALY | Ulster | 13 hr |
| Apr 7, 10:26 PM EDT | River Flood Warning | ALY | Ulster | 22 hr |
| Apr 7, 10:40 PM EDT | River Flood Warning | ALY | Herkimer | 6 hr |
| Apr 7, 10:47 PM EDT | Areal Flood Warning | ALY | Dutchess | 4 hr |
| Apr 7, 10:49 PM EDT | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 27 hr |
| Apr 7, 10:56 PM EDT | River Flood Warning | ALY | Schoharie | 16 hr |
| Apr 7, 10:59 PM EDT | Areal Flood Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 6 hr |
| Apr 7, 11:02 PM EDT | River Flood Warning | ALY | Montgomery, Schoharie | 14 hr |
| Apr 7, 11:36 PM EDT | River Flood Warning | ALY | Ulster | 17 hr |
| Apr 7, 11:44 PM EDT | Areal Flood Advisory | ALY | Dutchess | 4 hr |
| Apr 8, 12:22 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 4 hr |
| Apr 8, 12:48 AM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 3 hr |
| Apr 8, 2:01 AM EDT | River Flood Warning | ALY | Greene, Schoharie | 3 hr |
| Apr 8, 4:42 AM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 42 hr |
| Apr 8, 6:12 AM EDT | River Flood Warning | ALY | Montgomery, Saratoga, Schenectady | 19 hr |
| Apr 8, 10:03 AM EDT | River Flood Warning | ALY | Warren | 8 hr |
| Apr 8, 10:24 AM EDT | River Flood Warning | ALY | Dutchess | 23 hr |
| Apr 8, 10:33 AM EDT | River Flood Warning | ALY | Saratoga, Washington | 25 hr |
| Apr 8, 10:35 AM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 6 hr |
| Apr 8, 2:53 PM EDT | River Flood Warning | ALY | Herkimer, Oneida | 33 hr |
Nearby
River Flood Warnings in New York, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.